Indian Journal of Palliative Care
Open access journal 
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size Users online: 1581  
     Home | About | Feedback | Login 
  Current Issue Back Issues Editorial Board Authors and Reviewers How to Subscribe Advertise with us Contact Us Analgesic Prescription  
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed118    
    Printed5    
    Emailed0    
    PDF Downloaded13    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2019  |  Volume : 25  |  Issue : 4  |  Page : 592--593

Audio-visual hallucinations in a patient poststem cell transplant


1 Department of Palliative Medicine, Dr. BRA IRCH, AIIMS, New Delhi, India
2 Department of Medical Oncology, Dr. BRA IRCH, AIIMS, New Delhi, India

Correspondence Address:
Dr. Sushma Bhatnagar
Department of Palliative Medicine, RN-242, Second Floor, Dr. BRA IRCH, AIIMS, New Delhi - 110 029
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/IJPC.IJPC_43_19

Rights and Permissions

Tramadol is the most common weak opioid used today. It has unique pharmacology and is notorious for numerous side effects as well as drug interactions. Patients undergoing stem cell transplant are susceptible to polypharmacy as a result of the generous use of antibiotics and symptom management drugs. Here, we describe a case where concurrent use of tramadol and fluconazole can cause hallucinations as a result of drug interaction.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 1st October '05
Published by Wolters Kluwer - Medknow